# SDR IPXA2025041460411

- Difficulty date: March 26, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 114,584 hours, 20,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION TIE STA 880 CRACKED,  R/H AFT CHANNEL (REPAIR).PERFORMED THE HEAT TREATMENT FROM 2024-O-071 BARE TO T42 CONDITION. I.A.W. WORK SHEET NO. 50219 STEP I  AND SPWPS-HT-008 REV. 33 AND SPDS-HT-005 REV. 36.ACCOMPLISHED REPAIR I.A.W SRM 53-20-30-2R-2 REV.103 AND EGAT WORK SHEET NO.50219.
